# SDR UALA2011070503322

- Difficulty date: July 2, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 78,862 hours, 12,681 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: 211734220
- Part serial: 21
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE LOW DURING ENGINE START.  APU SWITCH PLACARDED IN FD APUC HAS AN INTERNAL FAULT.  REPLACED APU CONTROLLER.  ACCOMPLISHED IGV CHECK, NO FAULTS NOTED.
